Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering with bone cancer, has vomiting. Possible ways of stopping vomiting without radiations?

Hi , My Father is having bone cancer .The doctors said only radiation is required ,no further medicine. That s way I am not agreed for radiation due to side efforts. Here my questions is : Now My Father is vomiting s .Is there any possible way stop vomitings with out radiation?Could you please suggest me. Thanks, Koti
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, welcome to HCM I am Dr Das
In today's world many people are suffering from carcinoma . They all are being treated or atleast being tried to treat.
Now, for vomiting i think no doctor will advice radiation . It is for the disease your father has, as a son you must have to fight against the disease and not just watching what will happen for some goddam side effects? Shame.
For vomiting just give granisetron like drugs which will definitely give relief .
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor